# SDR F3LA00169

- Difficulty date: July 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED CORROSION ALONG RIGHT AFT DOOR CHORD, STRINGER 17R FROM STATION 927 TO STATION 1006.  MAINTENANCE REMOVED CORROSION, TREATED, PRIMED AND PAINTED PER SRM 51-10-6 AND 53-10-2.  (M)
